2 doctors weighed in:

Does the paragard cause you to cramp? Breakout? Gain weight ? Also i wouldnt get aroused so i blamed the birth control? Are there other reasons ?

2 doctors weighed in
Dr. Mary Vanko
Obstetrics & Gynecology
1 doctor agrees

In brief: Paraguard benefits

Thewre are no hormonal side effects from paraguard, take Motrin for cramps.
The paraguard does not cause breakouts; lack of arousal has no direct relatiponship to your contraception. Sexuality is so much more complicated in women!

In brief: Paraguard benefits

Thewre are no hormonal side effects from paraguard, take Motrin for cramps.
The paraguard does not cause breakouts; lack of arousal has no direct relatiponship to your contraception. Sexuality is so much more complicated in women!
Dr. Mary Vanko
Dr. Mary Vanko
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors